# SDR SWAA2024062103450

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 69,937 hours, 36,584 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Lt Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY HATCH ASSIST HANDLE SURROUND NOT SECURE<[01] 01 - RESECURED LEFT EMERGENCY HATCH ASSIST HANDLE SURROUND PER [AMM 52-22-51-400-801-NG (EMERGENCY EXIT DOOR LINING INSTALLATION - PERMANENT)]
